# SDR SCNA96378

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: B, K, E
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, EXPERIENCED EXTREME VIBRATION AND NUMBER 3 ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  RETARDED NUMBER 3 ENGINE THROTTLES AND LIGHT EXTINGUISHED.  AFTER SEVERAL MINUTES, OIL PRESSURE DROPPED RAPIDLY, ENGINE FIRE LIGHT ILLUMINATED AND SMOKE ENTERED THE CABIN.  SHUT DOWN NUMBER 3 ENGINE, DUMPED FUEL AND RETURNED TO SEL.  REMOVED AND REPLACED NUMBER 3 ENGINE.
